(18.232.179.5)
Users online: 2973    [ij] [ij] [ij] 
Email id
 

International Journal of Technology
Year : 2016, Volume : 6, Issue : 2
First page : ( 170) Last page : ( 174)
Print ISSN : 2231-3907. Online ISSN : 2231-3915.
Article DOI : 10.5958/2231-3915.2016.00026.2

Role of Mathematics in Economic Theory and Modeling

Sharma Rakesh*

Assistant Professor of, Economics, Govt. College, Sangrah, District Sirmour, H.P.-173 023

*Corresponding Author Email:

Online published on 2 February, 2017.

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
611,099,589 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.